Log In or Register to Join The Conversation!
Viewing 8 reply threads
  • Author
    Posts
    • #14148
      Brittany Foster
      Keymaster

      One of our new members states that, “The meds prescribed for me is Adcirca and Letairis. I started Adcirca Saturday and started having a major side effect about 18 hrs later. I have excruciating lower back pains, hips and legs. I read this is a rare side effect. I have been taking pain meds (prescribed for RA), Tylenol, and ibuprofen with no alleviation of pain. Has anyone else experienced this side effect who can help me as to what to do. I have a call into my doc and awaiting for a return call. Help!”

      Although I have never taken this medication myself, I know there are many members out there who either have taken it or are still on this medication. Was one of the side effects lower back pain, hip or leg pain with this medication? What did you do to help alleviate it? Has this gotten better for you?

      Help one of our new members out and share some feedback based on your own experiences with taking Adcirca.

    • #14177
      Sue Squiller
      Participant

      It can be severe when you first start. Slow titration really helps. I’ve been on it for over 3 years now. At one point, my doc upped the dose beyond 40mg and I was so miserable with back pain and headaches that I could hardly function. I tolerate it pretty well now but, truly, back off on your dose for 3-4 days and titrate up.

      • #14178
        Brittany Foster
        Keymaster

        Thank you so much for the response Sue. I’m sure the user that posted this question originally will find your response very helpful. I have found it to be that way with other medications too, not just the ones that I take that are PH related. If I try to do too much of an increase or even if I try to lower a dosage too abruptly, my body definitely feels the effects from it !

    • #14182
      Sarah Buck
      Participant

      Yes! I had deep pain in my lower back, thighs and butt along with the severe heartburn and headaches. It was so painful and uncomfortable. Luckily for me, most of the side effects only lasted a couple of weeks while my body adjusted. I still get the heartburn but I’m able to manage it with diet.

      • #14183
        Brittany Foster
        Keymaster

        Thank you for the response Sarah! It’s terrible that you had to experience that but I bet it’s comforting for others to see that they aren’t alone in these side effects they are experiencing. I hope that the main hoop to get through is the body getting adjusted to the medication. Hoping you are doing okay now with the pain and I’m glad you have been able to control your heartburn or at least manage it better with diet. I wasn’t taking medication for PH, but I have experienced heart burn and it’s such a terrible and uncomfortable sensation.

    • #14191
      Cheryl Lauer
      Participant

      I’m having no pain problems and am sorry you’re in so much pain. Hope your Doc gets back to you ASAP. I’m on Adcirca and Letairis too and was told no ibuprofen and easy on the Tylenol ( can’t take it around the clock ) because my meds can cause liver damage as a side effect and so can ibuprofen and constant Tylenol. I’m tested every 3 months before I see my pulmonologist so he can keep track of any damage. Have you tried icing the area ?

      • This reply was modified 1 year, 7 months ago by Cheryl Lauer.
      • #14208
        Brittany Foster
        Keymaster

        So true Cheryl! Definitely important to think about how medications like ibuprofen and tylenol can effect the body in other ways. It also does a number on my stomach and makes my reflux worse sometimes ! I had to cut back almost completely from using ibuprofen because it was contributing to my stomach pains ! When I get soreness in my muscles I do alternate between ice and heat. I find that heat helps mine relax more. Mine isn’t medication related though. This original post was made for another one of our members !

    • #14218
      Iris Alexander
      Participant

      I was on that med years ago I didn’t have those side effects but I did have horrible headaches and jaw pain.

      • #14225
        Brittany Foster
        Keymaster

        I have heard of the jaw pain as a side effect to certain PH medications too! Ughhh that must be terrible! I’m the world’s biggest baby when it comes to any pain effecting my mouth and don’t even get me started on tooth pain! Ahhhh!!!

    • #14235
      Iris Alexander
      Participant

      Oh tooth pain is the worst!

    • #14288
      Cindy Bee
      Participant

      I have been on Adcirca since 2012. I don’t know why I haven’t attributed Adcirca to the pain I have in my lower back, hip, buttock, and leg to possible side effects of this drug. Mine is generally on my right side. It comes and goes. Sometimes it almost unbearable. I have a doctors appointment next week and I definitely will bring this to attention. I will let y’all know what they tell me. Thanks again for opening my eyes to this possible side effect!

    • #14290
      Brittany Foster
      Keymaster

      Hi Cindy,
      I’m so sorry for the pain that you are experiencing. In some ways, it is comforting to know that you are not alone in your symptoms. Not being able to figure out the cause of certain symptoms can cause anxiety in itself! I’m glad you have this group of support here and glad you can make these connections and bring it to the attention of your doctor. Please keep us all updated on how that goes.

    • #14291
      Melainie Garcia
      Participant

      I was put on Adcirca about three years ago. I stayed on it for about 2 months. I loved it. My toenails were pink for the first time in YEARS! I could move and felt good…..until the pain started. It was crazy painful. Back, thighs and buttocks. It was worse than labor pains. I finally contacted my doctor, writhing and crying on your bed just isn’t a good medical outcome.

      I was then placed on Adempas, it’s okay. I can move and I feel pretty good, my blood pressure is low due to this medication. I’ve been clocked at 95/60 as one of my lowest pressures. We titrated down the dosage. My toenails are dusky, not pink.

      I miss Adcirca, but the pain was just too much to bear.

      • #14292
        Kathleen Sheffer
        Participant

        Sounds miserable! Have you tried Revatio? It worked better for me than Adcirca.

      • #14314
        Brittany Foster
        Keymaster

        Melainie,
        It makes it even more difficult when a medication can do some good but also causes such discomfort and miserableness ! I’m glad that your doctors listened to your concerns and started you on something different. Does the lowering of the blood pressure bother you? Do you notice when it is low or have to do anything extra when this happens? Low blood pressure is an annoying side effect of some of my heart medications so I get it ! I’m glad those awful pains are gone for you though! That sounds like complete torture.

Viewing 8 reply threads
  • You must be logged in to reply to this topic.
Copyright © 2017-2020 All rights reserved.

©2020 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account